# SDR DALA1103900689

- Difficulty date: September 18, 2009
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 36,360 hours, 16,060 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 358-654
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT STA 358, S-24L, STA 661, S-4L, STA 520, S-4L, STA 654, S-21L, STA 613, S-22L, STA 613, S-22L, STA 580, S-21L.  REPAIRED IAW SRM 53-00.
